Format

Send to

Choose Destination
Chest. 1995 Jun;107(6):1765-6.

Acute myocardial infarction while using the nicotine patch.

Author information

1
The Netherlands Centre for Monitoring of Adverse Reactions to Drugs, Rijswijk.

Abstract

A 39-year-old man developed an acute myocardial infarction 20 days after starting treatment with nicotine patches. He had not smoked while using the patches. He recovered without complications. Coronary angiography did not reveal coronary stenoses. He had no history of myocardial infarction, hypertension, or diabetes mellitus. Although coincidence cannot be excluded, it is recommended that all patients should be strongly advised not to smoke while using the nicotine patch and to consult a physician if chest pain develops.

Comment in

PMID:
7781384
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center